2 doctors weighed in:

I got off the pill last month , this was my first month without it still no signs off period took Pregnancy test both negative only discharge ?

2 doctors weighed in
Dr. Jeffrey Levine
Family Medicine
1 doctor agrees

In brief: Not uncommon

It is not uncommon for women to have changes to there menstrual cycle - earlier, delayed period after stopping their oral contraception.
If you do not want to get pregnant, please use another effective contraceptive. If miss more than two cycles, see your clinician.

In brief: Not uncommon

It is not uncommon for women to have changes to there menstrual cycle - earlier, delayed period after stopping their oral contraception.
If you do not want to get pregnant, please use another effective contraceptive. If miss more than two cycles, see your clinician.
Dr. Jeffrey Levine
Dr. Jeffrey Levine
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors